# SDR AALA201603069007

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 26,651 hours, 9,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT RT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK IN AFT RT FLIGHT ATTENDANT FLASHLIGHT IAW CMM 25-60-02.
